آمار

تعداد نشریات26
تعداد شماره‌ها321
تعداد مقالات2,759
تعداد مشاهده مقاله4,123,662
تعداد دریافت فایل اصل مقاله2,789,656
Sayevand, Khosro, Abedini, Majid. (1398). A numerical approach based on the reproducing kernel hilbert method on non-uniform girds for solving system of fredholm integro-differential equations. سامانه مدیریت نشریات علمی, 8(1), 33-47. doi: 10.22098/jhs.2019.2611
Khosro Sayevand; Majid Abedini. "A numerical approach based on the reproducing kernel hilbert method on non-uniform girds for solving system of fredholm integro-differential equations". سامانه مدیریت نشریات علمی, 8, 1, 1398, 33-47. doi: 10.22098/jhs.2019.2611
Sayevand, Khosro, Abedini, Majid. (1398). 'A numerical approach based on the reproducing kernel hilbert method on non-uniform girds for solving system of fredholm integro-differential equations', سامانه مدیریت نشریات علمی, 8(1), pp. 33-47. doi: 10.22098/jhs.2019.2611
Sayevand, Khosro, Abedini, Majid. A numerical approach based on the reproducing kernel hilbert method on non-uniform girds for solving system of fredholm integro-differential equations. سامانه مدیریت نشریات علمی, 1398; 8(1): 33-47. doi: 10.22098/jhs.2019.2611


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب